# SDR SWAA2022012785580

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B ATTACH BRACKET CRACKED FOR UPPER L/H WING T/E PANEL AT APPROX. RSS STA 280 (MARKED) / REMOVED CRACKED O/B ATTACH BRACKET FOR L/H WING UPPER TE PANEL AT APPROX. RSS STA 280 IAW SOPM 20-50-01. TRANSFERED HOLES TO NEW BRACKET IAW SRM 51-40-05-G-0. REMOVED SEAL AND RETAINER FROM OLD BRACKET AND INSTALLED ON NEW BRACKET IAW SRM 57-40-02-0G-0 PAR 4 AND FIG 8. INSTALLED NEW BRACKET AT APPROX RSS STA 280 IAW SOPM 20-50-01
